Volume 33, Number 2
Previous Issue Next Issue

Hongfei FuHongxing Rui

10.4208/jcm.1406-m4396

J. Comp. Math., 33 (2015), pp. 113-127.

Preview Purchase PDF 3 2221 Abstract

Yan Liu, Baolin Tian, Weidong Shen, Shuanghu Wang, Song JiangDekang Mao

10.4208/jcm.1408-m4411

J. Comp. Math., 33 (2015), pp. 128-145.

Preview Purchase PDF 1 2143 Abstract

Jicheng Jin, Ning WeiHongmei Zhang

10.4208/jcm.1409-m4323

J. Comp. Math., 33 (2015), pp. 146-157.

Preview Purchase PDF 3 2119 Abstract

Tianliang HouYanping Chen

10.4208/jcm.1211-m4267

J. Comp. Math., 33 (2015), pp. 158-178.

Preview Purchase PDF 1 2184 Abstract

Xiaowei FangQin Ni

10.4208/jcm.1411-m4519

J. Comp. Math., 33 (2015), pp. 179-190.

Preview Purchase PDF 1 2218 Abstract

C. Brennecke, A. Linke, C. MerdonJ. Schöberl

10.4208/jcm.1411-m4499

J. Comp. Math., 33 (2015), pp. 191-208.

Preview Purchase PDF 2 2719 Abstract

John C. Urschel, Jinchao Xu, Xiaozhe HuLudmil T. Zikatanov

10.4208/jcm.1412-m2014-0041

J. Comp. Math., 33 (2015), pp. 209-226.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 946 3300 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard